# SDR DALA2021070803821

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skirt
- Condition: Broken
- Location: Rt Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 BROKEN ON AFT SKIRT FAIRING T/R INB (1EA) OF RH PYLON AT MOT 2. CORRECTIVE ACTION: SUMMARY OF NRC 00640: AFT SKIRT FAIRING T/R INB (1EA) OF RH PYLON AT ENG 2 WAS REPAIRED PER ETI-57-21-293 REV. 2 AND ER/A NO. 592595-14 REV. ORIGINAL. (1865653)
